MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation.No defect found on returned meter and strips.Most likely underline root cause - mlc-025 strip inserted backwards or upside-down.Note: manufacturer contacted customer in a follow-up call on 02-mar-2021 to ensure the customer's condition had improved - able to establish contact with customer who stated she was no longer experiencing symptoms.Customer stated she had contacted her doctor that day due to being unable to obtain a blood glucose test result using the true metrix air meter; customer stated the doctor had prescribed her a new meter.
 
Event or Problem Description
Consumer reported complaint that the true metrix air meter would power up but not go into test mode.At the time of the call the customer reported having blurry vision; medical attention was not needed at the time.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 05/31/2022 and open vial date is 02/26/2021.The true metrix air meter did not go into test mode during the call and the customer was unable to perform a blood test.
 
Additional Manufacturer Narrative
Corrected sections as of (b)(6) 2021: correction on section b1 to remove product problem selection since product was returned and evaluated.Investigation yield no defect found, therefore the product problem category does not apply.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11576298
Report Number1000113657-2021-00210
Device Sequence Number3622268
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4164S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Distributor Facility Aware Date02/26/2021
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;